Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the antitone mappings of a poset


Author: M. F. Janowitz
Journal: Proc. Amer. Math. Soc. 15 (1964), 529-533
MSC: Primary 06.20
DOI: https://doi.org/10.1090/S0002-9939-1964-0162739-3
MathSciNet review: 0162739
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloq. Publ. Vol. 25, Amer. Math. Soc., Providence, R. I., 1948. MR 0029876 (10:673a)
  • [2] D. J. Foulis, Baer $ ^ \ast $-semigroups, Proc. Amer. Math. Soc. 11 (1960), 648-654. MR 0125808 (23:A3105)
  • [3] -, A note on orthomodular lattices, Portugal. Math. 21 (1962), 65-72. MR 0148581 (26:6088)
  • [4] G. W. Mackey, Lecture notes on quantum mechanics, Harvard Univ., Cambridge, Mass., 1960.
  • [5] F. B. Wright, Polarity and duality, Pacific J. Math. 10 (1960), 723-730. MR 0115948 (22:6745)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.20

Retrieve articles in all journals with MSC: 06.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0162739-3
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society